# SDR 20010108AP006

- Difficulty date: October 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N426EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19089
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Condition: Damaged
- Location: Hyd Module Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 645 - PHL - ON DESCENT, LOSS OF -A- SYSTEM HYDRAULIC FLUID PRESSURE.  PILOT DECLARED AN EMERGENCY LANDING AND LANDED PHL SAFELY.  REMOVED AND REPLACED PACKING ON -A- SYSTEM MODULE PACK AND SERVICED -A- SYSTEM WITH FLUID.  SYSTEM CHECK NORMAL.  (M)
